# SDR SIMA20191124003

- Difficulty date: November 24, 2019
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N253NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000649
- Aircraft time: 7,316 hours, 4,764 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Part number: 17116240409
- Condition: Cracked
- Location: Lh
- Component: Wing Tip Assy
- Component part number: 17116240409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TIP SPAR 1 CRACKED INSIDE 551AB.-C/A-COMPLETE:REMOVED AND REPLACED LH WING TIP IAW EMB 175 AMM 57-30-00. SEE WIPS AND TASKS FOR DETAILS
